Mydocalm Gamma-glutamyltransferase Increased Side Effect Reports
The following Mydocalm Gamma-glutamyltransferase Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Gamma-glutamyltransferase Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Mydocalm or it might take time to develop.
|Fall, Impaired Healing, Gamma-glutamyltransferase Increased, Alanine Aminotransferase Increased, Leukopenia, Skin Lesion|
This Gamma-glutamyltransferase Increased side effect was reported by a physician from GERMANY. A patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Mydocalm (dosage: 100 Mg, Tid), which was started on Jun 01, 2001. Concurrently used drugs:
Mydocalm Gamma-glutamyltransferase Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Mydocalm Gamma-glutamyltransferase Increased Reviews
|Fri, 10 Oct 2014|
i am a user and i notice i will have real bad headaches which goes away on its own